×

Mucinex Sinus-Max Day/Night – 20 Caplets

Mucinex Sinus-Max Day & Night Caplets will fight your worst sinus congestion symptoms with a formula specifically designed for daytime and another for nighttime. The daytime formula for the sinus caplets will break up mucus, relieve sinus pressure, alleviate congestion, deliver relief from headaches and soothe pain. At night, take the nighttime sinus caplets to relieve pressure and congestion, soothe away headaches and pain and stop sneezing so that you can get some sleep. Mucinex Maximum-Strength Caplets, 20 count, will give you 24 hours of respite from your sinus pressure and congestion.

  • Mucinex Sinus-Max Day/Night Caplets – 20 CT.
  • Mucinex Sinus-Max Day/Night Caplets.New!
  • Read all information.
  • Maximum strength*.
  • Day: Acetaminophen – pain reliever.
  • Guaifenesin – expectorant.
  • Phenylephrine HCI – nasal decongestant.
  • Relieves sinus pressure, headache & congestion.
  • Thins & loosens mucus.
  • 12 caplets.
  • Night: Acetaminophen – pain reliever.
  • Diphenhydramine HCI – antihistamine/cough suppressant.
  • Relieves nasal congestion, sinus pressure & pain.
  • Relieves runny nose, sneezing & cough.
  • 8 caplets.
  • For ages 12+.
  • Uses: Temporarily relieves: Nasal congestion.
  • Headache.
  • Minor aches and pains.
  • Sinus congestion and pressure.
  • Runny nose and sneezing (night only).
  • Cough (night only).
  • Temporarily promotes nasal and/or sinus drainage.
  • Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive (day only).

GHs100.00

In Stock

In stock

Compare
Do not take more than directed (see overdose warning).
Do not take more than 12 caplets in any 24-hour period.
Adults And children 12 years And older: take 2 caplets every 4 hours.
Children under 12 years of age: do not use.
This product contains acetaminophen. Severe liver damage may occur if you take: more than 12 caplets in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen, 3 or more alcoholic drinks daily while using this product.
Active Ingredients: Night: Diphenhydramine 25mg;Night: Acetaminophen 325mg;Day: Phenylephrine HCl 5mg;Day: Guaifenesin 200mg;Night: Phenyleprhine HCl 5mg;Day: Acetaminophen 325mg
Inactive Ingredients: (Day Only): Croscarmellose Sodium Crospovidone, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide. (Night Only): Croscarmellose Sodium, Crospovidone, FD&C Blue 1, FD&C Blue 2, Ferric Oxide Yellow, Methacrylic Acid - Ethyl Acrylate Copolymer (1:1) Type A, Mica, Microcrystalline Cellulose, Polyethylene Glycols, Polyvinyl Alcohol, Povidone K29/32, Sodium Bicarbonate, Talc, Titanium Dioxide.

Mucinex Sinus-Max Day/Night – 20 Caplets

Reviews

There are no reviews yet.

Be the first to review “Mucinex Sinus-Max Day/Night – 20 Caplets”

Your email address will not be published. Required fields are marked *

X